My 13 yr. old son was diagnosed with crohns almost a year ago. He has been on prednisone, remacaid, 6mp, flagl, cipro and asacol. He has started to improve since they have removed some of the meds. He now only takes asacol, cipro, and 6mp. The dr.'s talk as if he will be on these probably the rest of his life but the 6mp has already caused his liver enzymes to highly elevate twice so does anyone know of these drugs causing liver problems in the future? Can he take natural remedies along with these drugs? The dr. tells us not right now but the pharmacist tell us it is okay so we are confused! We have just recently found this site and hope to find and talk to other sufferers that may be going through the same things; Also if there are any other teens that he can relate to because it is hard to be different from all of his friends and he needs to know that he is not the only one. Thanks to anyone who might have a response for us!